# SDR USAA920081651

- Difficulty date: August 9, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,679 hours, 38,143 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: P4010021
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C19 EES NR 6126423 FORWARD GALLEY EMERGENCY FLASHLIGHT HAS BARE WIRE AT CONNECTOR.  REPLACED FORWARD GALLEY EMERGENCY FLASHLIGHT POWER UNIT.
